FENCETA 325MG TABLET

₹14.50
In stock
SKU
FEN0164
 
Manufacturer : ALK-ALKEM LABORATORIES
Composition : IBUPROFEN-400MG+PARACETAMOL-500MG
Dose Form : TABLET
Description : FENCETA 325MG TAB
Route Of Administration : ORAL
Pack : 15
Drug Ingredient Information
IBUPROFEN-400MG+PARACETAMOL-500MG

IBUPROFEN

Information for patients
Drug Information IBUPROFEN Granules belong to a group of medicines called anti-inflammatory pain killers. They can be used to relieve pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis (including juvenile rheumatoid arthritis or Still''''''''s disease), arthritis of the spine (ankylosing spondylitis), swollen joints, frozen shoulder, bursitis, tendinitis,tenosynovitis, lower back pain, sprains and strains.IBUPROFEN Granules can also be used to treat other painful conditions such as toothache,pain after operations, period pain and headache, including migraine.The active ingredient in IBUPROFEN Granules is ibuprofen and each sachet contains 600 mg
Drug Alert
Alert If the answer to any of the following questions is ''''''''YES'''''''' please tell your doctor or pharmacist BEFORE taking any IBUPROFEN Granules: •Are you pregnant or planning to become pregnant, or are you breast-feeding? IBUPROFEN Granules may make it more difficult to become pregnant. You should inform your doctor if you are planning to become pregnant or if you have problems becoming pregnant. •Are you sensitive (allergic) to any of the ingredients in the granules? •Do you have, or have you previously had, a stomach ulcer or other gastric complaint? Do not take IBUPROFEN Granules if you currently have a peptic ulcer (ulcer in your stomach or duodenum) or bleeding in your stomach, or have had two or more episodes of peptic ulcers, stomach bleeding or perforation in the past. •Do you have condition which increases your tendency to bleeding? •Do you suffer from asthma or have you ever had an allergic reaction or suffered from wheezing after taking ibuprofen, aspirin or other anti-inflammatory pain killers? •Do you suffer from liver or kidney disease? •Do you suffer from heart disease? Medicines such as IBUPROFEN Granules may be associated with a small increased risk of heart attack (myocardial infarction) or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment. If you have heart problems, previous stroke or think that you might be at risk of these conditions (e.g. if you have high blood pressure, diabetes, high cholesterol or are a smoker) you should discuss your treatment with your doctor or pharmacist. •Do you have systemic lupus erythematosus (SLE, sometimes known as lupus) or a connective tissue disease (autoimmune diseases affecting connective tissue)?
Before Consuming the Medicine
Avoid Drug If the answer to any of the following questions is ''''''''YES'''''''' please tell your doctor or pharmacist BEFORE taking any IBUPROFEN Granules: •Are you pregnant or planning to become pregnant, or are you breast-feeding? IBUPROFEN Granules may make it more difficult to become pregnant. You should inform your doctor if you are planning to become pregnant or if you have problems becoming pregnant. •Are you sensitive (allergic) to any of the ingredients in the granules? •Do you have, or have you previously had, a stomach ulcer or other gastric complaint? Do not take IBUPROFEN Granules if you currently have a peptic ulcer (ulcer in your stomach or duodenum) or bleeding in your stomach, or have had two or more episodes of peptic ulcers, stomach bleeding or perforation in the past. •Do you have condition which increases your tendency to bleeding? •Do you suffer from asthma or have you ever had an allergic reaction or suffered from wheezing after taking ibuprofen, aspirin or other anti-inflammatory pain killers? •Do you suffer from liver or kidney disease? •Do you suffer from heart disease? Medicines such as IBUPROFEN Granules may be associated with a small increased risk of heart attack (myocardial infarction) or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment. If you have heart problems, previous stroke or think that you might be at risk of these conditions (e.g. if you have high blood pressure, diabetes, high cholesterol or are a smoker) you should discuss your treatment with your doctor or pharmacist. •Do you have systemic lupus erythematosus (SLE, sometimes known as lupus) or a connective tissue disease (autoimmune diseases affecting connective tissue)?
Drug Special Care •Has your doctor advised you to follow a low sodium diet? •Have you been told by your doctor that you have an intolerance to some sugars?
Drug Drug Interactions Some medicines that are anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicyclic acid, warfarin, ticlodipine), some medicines that reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol, or angiotensin-II receptor antagonists such as losartan) and other medicines may affect or be affected by treatment with ibuprofen. You should therefore always seek the advice of your doctor or pharmacist before you use ibuprofen with other medicines. In particular you should tell your doctor or pharmacist if you are taking any of the following medicines in addition to those mentioned above: •diuretics (water tablets) •cardiac glycosides, such as digoxin, used to treat heart conditions •lithium •zidovudine (an anti-viral drug) •steroids (used in the treatment of inflammatory conditions) •methotrexate (used to treat certain cancers) •medicines known as immunosuppressants such as ciclosporin and tacrolimus (used to dampen down your immune response) •medicines known as selective serotonin reuptake inhibitors (SSRIs), used for the treatment of depression •antibiotics called quinolones such as ciprofloxacin •aminoglycosides (a type of antibiotic) •mifepristone •any other ibuprofen preparations, such as those you can buy without a prescription •any other anti-inflammatory pain killer, including aspirin •cholestyramine (a drug used to lower cholesterol) •medicines known as sulphonylureas such as glibenclamide (used to treat diabetes) •voriconazole or fluconazole (types of anti-fungal drugs) •Gingko biloba herbal medicine (there is a chance you may bleed more easily if you are taking this with ibuprofen
Drug Pregnancy Interaction The use of IBUPROFEN Granules whilst pregnant or breast feeding should be avoided. IBUPROFEN Granules should not be used in late (the last three months) of pregnancy and should only be taken in the first six months of pregnancy on the advice of your doctor
Drug Breast feeding Interaction The use of IBUPROFEN Granules whilst pregnant or breast feeding should be avoided. IBUPROFEN Granules should not be used in late (the last three months) of pregnancy and should only be taken in the first six months of pregnancy on the advice of your doctor
Drug Machinery Interaction : IBUPROFEN Granules may make you feel dizzy or drowsy. If they affect you in this way do not drive, operate machinery or do anything that requires you to be alert
Drug More Information no data available
How to take the Medicine
Consumption Info no data available
Drug quanitty Adults and Children over 12 years - The usual dosage is 1 sachet taken two or three times a day. Your doctor may choose to increase or decrease this depending on what you are being treated for, but no more than 4 sachets should be taken in one day. IBUPROFEN Granules are NOT recommended for children under 12 years of age.
Drug Dose TAKE YOUR IBUPROFEN GRANULES by mixing them with water to make an orange flavoured fizzy drink. Empty the contents into a glass of water, stir and drink immediately. Take with or after food
Excess Drug Consumption IF YOU TAKE MORE IBUPROFEN GRANULES THAN PRESCRIBED (AN OVERDOSE) you should contact a doctor or go to the nearest hospital casualty department IMMEDIATELY taking your granules with you
Forgot Drug Consumption IF YOU FORGET TO TAKE YOUR IBUPROFEN GRANULES take them as soon as you remember, unless it is almost time for your next dose. If it is, do not take the missed dose at all. Never double up on a dose to make up for the one you have missed.
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information no data available
Common Drug Side Effects •Severe headache, high temperature, stiffness of the neck or intolerance to bright light. •Pass blood in your faeces (stools/motions) •Pass black tarry stools •Vomit any blood or dark particles that look like coffee grounds. TELL YOUR DOCTOR AND STOP TAKING THE GRANULES IF YOU EXPERIENCE: •Unexplained stomach pain or other abnormal stomach symptoms, indigestion,heartburn, feeling sick and/or vomiting. •Unexplained wheezing, shortness of breath, skin rash, itching or bruising. •Yellowing of the eyes and/or skin. •Severe sore throat with high fever. •Blurred or disturbed vision or seeing/hearing strange things. •Fluid retention (e.g. swollen ankles). Medicines such as IBUPROFEN Granules have been associated with a small increased risk of heart attack (myocardial infarction) or stroke.Blood disorders, kidney problems, liver problems or severe skin reactions may occur rarely with ibuprofen aseptic meningitis (inflammation of the protective membrane surrounding the brain). Other unusual effects may include headache, hallucinations, dizziness, tingling of hands and feet, ringing in the ears, depression, confusion, difficulty sleeping, anxiety, impaired hearing, diarrhoea, constipation, flatulence (wind), unexpected sensitivity of the skin to the sun, tiredness, malaise, mood swings and swelling and irritation inside the nose. IBUPROFEN has also been shown to sometimes worsen the symptoms of Crohn’s disease or colitis.
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Your granules should be stored at room temperature (below 25°C). They should be kept in a safe place out of the reach and sight of children, your medicine could harm them. They should be kept in their original packaging, do NOT take IBUPROFEN Granules after the ''''''''use by'''''''' date shown on the sachet. If your doctor decides to stop your treatment, return any left over product to your pharmacist. Only keep them if your doctor tells you to.

PARACETAMOL

Information for patients
Drug Information Paracetamol belongs to a group of medicines called pain-killers or analgesics. and It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. n It is also used to relieve the symptoms of cold and flu n It is also used to help reduce a fever (high temperature).
Drug Alert
Alert n had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath. n a liver disorder Speak to your doctor or pharmacist if any of these apply to you.
Before Consuming the Medicine
Avoid Drug n had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath. n a liver disorder Speak to your doctor or pharmacist if any of these apply to you.
Drug Special Care n kidney problems n liver problems, including those due to drinking too much alcohol.
Drug Drug Interactions n barbiturates (sleeping tablets) n tricyclic antidepressants (such as amitriptyline) n colestyramine (used to treat high cholesterol) n warfarin (used to thin the blood and prevent clotting) n zidovudine (used in HIV infections and AIDS) n domperidone and metoclopramide (used to treat nausea and vomiting)
Drug Pregnancy Interaction If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.
Drug Breast feeding Interaction If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.
Drug Machinery Interaction This medicine should not affect your ability to drive or use machines.
Drug More Information no data available
How to take the Medicine
Consumption Info no data available
Drug quanitty How much to take – babies with a fever after their immunisations n This medicine is not usually given to babies under 3 months old. If your doctor advises you to use this medicine for your baby, please follow these instructions only. They are different to those written below for children and adults. n If your baby has a fever (high temperature) after their immunisations at 2 to 3 months old, your doctor may advise you to give them 2.5ml (half a 5ml spoonful) How often to take – babies with a fever after their immunisations n Give them another 2.5ml (half a 5ml spoonful) after 4-6 hours if needed n If your baby continues to have a fever after these two doses please talk to your doctor or pharmacist How much to take – children and adults n Children 3 – 12 months: 2.5ml to 5ml (half to one 5ml spoonful) n Children 1- 5 years: 5ml to 10ml (one to two 5ml spoonsful) n Children 6- 12 years: 10ml to 20ml (two to four 5ml spoonsful) n Adults and Children over 12: 20ml to 40ml to a maximum of 4g (160ml) per day How often to take – children and adults n Take a dose of this medicine every 4 to 6 hours when needed. n Do not give more than 4 doses in 24 hours. n Do not exceed the stated dose. n You must see a doctor if your symptoms worsen or do not improve after 3 days.
Drug Dose n This medicine contains 120mg of paracetamol in one 5ml spoonful. n Take this medicine by mouth only. n Shake the bottle well before use
Excess Drug Consumption n Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Phone your doctor or go to your nearest accident and emergency department straight away. n There may be no symptoms during the first 24 hours although paleness, nausea (feeling sick), vomiting (being sick) and abdominal pain may occur.
Forgot Drug Consumption Take the next dose when needed. Do not take a double dose to make up for a forgotten dose.
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information n skin rash, flaking skin, boils, sore lips and mouth, swelling of the face, fever. n sudden wheezing, fluttering or tightness of the chest or collapse. n bruising more easily, sore throat or other signs of infection (these may be signs of a blood disorder) n severe pain in the abdomen and back, with fever (high temperature), loss of appetite, nausea and vomiting (these may be signs of pancreas inflammation). n Skin rash If paracetamol is taken for a long time, it may lead to liver and kidney problems.
Common Drug Side Effects no data available
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Store in a cool and dry place

Substitute Drugs

 
Write Your Own Review
You're reviewing:FENCETA 325MG TABLET